删失数据的光滑乘积限估计的渐近性质

周勇

数学学报 ›› 1996, Vol. 39 ›› Issue (2)

PDF(430 KB)
PDF(430 KB)
数学学报 ›› 1996, Vol. 39 ›› Issue (2) DOI: 10.12386/A1996sxxb0029
论文

删失数据的光滑乘积限估计的渐近性质

    周勇
作者信息 +

Asymptotic Behavior of the Smooth Product-limit Estimator under Random Censorship

Author information +
文章历史 +

摘要

在删失数据的模型下,对于光滑未知的分布函数F0,文中提出了光滑化的方法去估计F0,得到了光滑PL估计Fn,并建立了Fn在D(-∞,T),T<TF上的弱收敛和强相合的结果.同时也获得了光滑PL过程的强逼近和重对数律.

Abstract

Weak convergence and strong consistency are established for a smooth version of the classical product-limit estimator of a distribution function when the data are subject to random censorship. The weak convergences oil D(I) = D(-∞,T] for T < TF=inf{x: F(x)=1} are shown to hold for the entire interval I under basically the same assumptions that have been used in the literature to establish the weak convergence of normalized estimator in D(I). Moreover,strong approximations and the laws of the iterated logarithm are proved.

关键词

弱收敛 / 强逼近 / PL估计 / 重对数律 / 核光滑

引用本文

导出引用
周勇. 删失数据的光滑乘积限估计的渐近性质. 数学学报, 1996, 39(2) https://doi.org/10.12386/A1996sxxb0029
Asymptotic Behavior of the Smooth Product-limit Estimator under Random Censorship. Acta Mathematica Sinica, Chinese Series, 1996, 39(2) https://doi.org/10.12386/A1996sxxb0029
PDF(430 KB)

250

Accesses

0

Citation

Detail

段落导航
相关文章

/